Patient : Hi! I am trying to get pregnant and now i am very confused. I stopped taking birth control pills about 6 months ago after that my period has been irregular but i still had it every single month. My last period was in the beginning of december. I have had unprotected sex in january with my husband but i do not think i was ovulating these days. I do have some pregnancy symptoms like gas, floating, headache (short and not strong no need for the painkillers) frequent urination,cramping sometimes, constipation, my nipples were a little painful 2 days, i feel a little nauseous early in the mornings and sometimes before i go to bed or when i finish working out. It lasts like a minute or so and then its gone. Soon i have not had my period for 2 months. I do not know what causes all that. I am taking prenatal vitamins (i have been taking them almost 2 weeks, started taking them a day after i started getting these symptoms) so my question is are these symptoms caused by prenatal vitamins or can i be pregnant?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.